# SDR SWAA2024100128843

- Difficulty date: August 21, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK TIEDOWNS AT ACB LBL17 BS727B; BS790 WL156. MARKED<[01] AFT CARGO TIEDOWN TRACK REPLACED FROM STA 727+4' TO STA 867; LBL 17; WL 156. FAULT RESOLVED ON FAULT TTG8Q00VDKU2.;[02] VERIFIED
